# SDR F3LA2009031900064

- Difficulty date: March 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 19,614 hours, 9,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311279220200
- Condition: Sheared
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSPECTION NOTED THE FORWARD GALLEY FLOORBEAM Y1292 AT THE FITTING THAT ATTACHES TO CROSS BEAM AT FRAME 12 HAS A SHEARED LOCK FASTENER AND A LOOSE LOCK FASTENER BELOW THE SHEARED ONE.  MAINTENANCE INSTALLED A NEW FITTING AND FASTENERS IAW ENGINEERING AUTHORIZATION A9-53R-31018.
